Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Optimal intervals of stability of a forced oscillator


Author: Jose Miguel Alonso
Journal: Proc. Amer. Math. Soc. 123 (1995), 2031-2040
MSC: Primary 34C25; Secondary 34D05, 70K20, 70K40
DOI: https://doi.org/10.1090/S0002-9939-1995-1301005-7
MathSciNet review: 1301005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the differential equation of a nonlinear oscillator with linear friction and a T-periodic external force. We find optimal bounds on the derivative of the restoring force and on the period T in order to obtain a unique T-periodic solution that is asymptotically stable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25, 34D05, 70K20, 70K40

Retrieve articles in all journals with MSC: 34C25, 34D05, 70K20, 70K40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1301005-7
Article copyright: © Copyright 1995 American Mathematical Society